# SDR R61A20100444

- Difficulty date: September 7, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N812MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000030
- Aircraft time: 16,093 hours, 11,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FWD LAV EMERGENCY F/A CALL LIGHTS COMES ON UNCOMMANDED.  MAINTENANCE INSPECTED PER EMB AMM AND FOUND LOOSE CONNECTOR ON FWD LAV PRINTED CIRCUIT BOARD, CLEANED AND RESEATED CONNECTION PER EMB AMM, OPS CHECK GOOD.
